# SDR AALA20131211014

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS, AFT OTBD SEAT TRACK HAS CORROSION ON FWD END OF ASSEMBLY.  REMOVED FIRST OFFICERS AFT OTBD SEAT TRACK ASSEMBLY & INSTALLED A SERVICEABLE SEAT TRACK ASSEMBLY.
